# SDR DALA2015071804557

- Difficulty date: July 17, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 52,689 hours, 23,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB, FRAME 16 .   REPLACED THE WEB IAW SRM 51-72-11 AND DWG NR D53112570.
